# SDR USAA2013051400007

- Difficulty date: May 4, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 42,387 hours, 15,221 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fuel Door
- Part number: D5725130000200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON LEFT WING LOWER FUEL DOOR 540KB BETWEEN WS 8268 TO WS 8744 & BETWEEN RIB 15 TO RIB 16.  REPLACED LEFT WING LOWER FUEL DOOR 540KB IAW A321 SRM 51-72-11.
